Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Bed-wetting Is Side Effect Of Vyvanse?

Hello !! I have been researching a drug called Vyvanse ... My 15 year old daughter has been taking it (I was just informed , we split custody 1year with dad and 1 yr with mom) so when i asked her dad for what and why etc... he was no help i just want to know if her wetting the bed is a side affect thats what her father told me , and same with she seems to have no concept of danger ie cross a road before checking, and she likes to be always close to others and asking for hugs from almost anyone she wasnt like this when she left my place for her dad s turn so what do i do
Fri, 3 May 2019
Report Abuse
General & Family Physician 's  Response
Hello,

"As" per your clinical history is concerned medication [Vyvanse] contains [lisdexamfetamine] so do check her urine for any infection as this medication has a side effect on genitourinary and consult with your treating Doctor to adjust medication after a detailed clinical examination.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Uday Nath Sahoo, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vyvanse


Loading Online Doctors....
Does Bed-wetting Is Side Effect Of Vyvanse?

Hello, As per your clinical history is concerned medication [Vyvanse] contains [lisdexamfetamine] so do check her urine for any infection as this medication has a side effect on genitourinary and consult with your treating Doctor to adjust medication after a detailed clinical examination. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Uday Nath Sahoo, General & Family Physician